MathSciNet Relay Station
MathSciNet bibliographic data
MR742411 (85j:33005) 33A45 (33A65 42C05)
Al-Salam, Waleed; Allaway, W. R.; Askey, Richard Sieved ultraspherical polynomials. Trans. Amer. Math. Soc. 284 (1984), no. 1, 39–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement